Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Wounds on the skin heal

Wounds on the skin heal, leaving dark spots which don't go away Hi I am a male 27 years old, hight 1.74m weight 94kg. I have a problem, every wound which heals on my skin leaves a dark spot in it s place. Those spots do not go away. As a matter of fact I have one that is over 2 years old (since when the problem started) I have Hypothyroidism and am perscribed to take TSH and T4. Also I am a smoker (10 years, thereabout). What could be the cause for these spots? Could it be one of the 2 mentioned above? What can I do to get rid of this problem?
Asked On : Tue, 3 May 2011
Answers:  1 Views:  2384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear thanks for query.No smoking and hypothyroidism has nothing do with this.At times it is your tendency which leads to this.Please avoid applying any oint on the wound without advise from your doctor.You can get in touch with a good dermatologist who will after examination will prescribe some local application for it.bye.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor